Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Been on implanon, heavy bleeding, have mood swings, acne. Help?

I have been on the implanon for a little over a year now and ive never had a period. about a week and a half ago I just started poring blood . and its been heavy then light then heavy and im currently heavy now. im having horrible pains in my ribs and my lower back. I have light mood swings and my acne is getting horrible. :( help
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
Welcome to Healthcare Magic,

As per your query you have been implanted with implanon and experiencing eavy bleeding mood swings and acne.

Implanon is a single-rod subdermal contraceptive implant containing hormone identical to progesterone. All the side effects you have mentioned are common ones which are experienced by most of the women in higher or lower side. Now as I can get in yourself it is quite high so it is better to consult your gynecologist who can guide you for the things on the best of the side.
Kindly reassure yourself as I already mentioned are quite common of the side effects but the only issue is non tolerability by yourself.

So it is better to consult your gynecologist for the best guidance.

Hope to have provided the helpful informations regarding your problem.
With good health wishes"
Dr Sanjay Kumar Kanodia
MD (Dermatology & STD/Venereology)
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor